# SDR GLBA2001080

- Difficulty date: April 11, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 10,894 hours, 14,951 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 82611
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,591 hours, 4,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION SPIKED SEVERAL TIMES AFTER T/O.  REPLACED PRESSURE CONTROLLER, OPS CHECKED SYSTEM SATISFACTORY.
